# SDR SIMA200114905

- Difficulty date: May 29, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5363 - CREW REPORTED THE EMERGENCY LIGHTS STAY ON WITH ENGINES RUNNING AND EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  MAINTENANCE RESET THE EMERGENCY LIGHT BREAKER AND OPS CHECK WAS GOOD.  NO OTHER DEFECTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
